BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Serdica Journal of Computing >
2010 >
Volume 4 Number 3 >

Please use this identifier to cite or link to this item:

Title: Computer Networks Security Models - A New Approach for Denial-of-Services Attacks Mitigation
Authors: Tsvetanov, Tsvetomir
Keywords: Network Security
Pattern-Based Defense Mechanism
Issue Date: 2010
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Serdica Journal of Computing, Vol. 4, No 3, (2010), 385p-416p
Abstract: Computer networks are a critical factor for the performance of a modern company. Managing networks is as important as managing any other aspect of the company’s performance and security. There are many tools and appliances for monitoring the traffic and analyzing the network flow security. They use different approaches and rely on a variety of characteristics of the network flows. Network researchers are still working on a common approach for security baselining that might enable early watch alerts. This research focuses on the network security models, particularly the Denial-of-Services (DoS) attacks mitigation, based on a network flow analysis using the flows measurements and the theory of Markov models. The content of the paper comprises the essentials of the author’s doctoral thesis.
ISSN: 1312-6555
Appears in Collections:Volume 4 Number 3

Files in This Item:

File Description SizeFormat
sjc109-vol4-num3-2010.pdf844 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License